# SDR DXTA2025031002606

- Difficulty date: March 6, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N385QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800115
- Aircraft time: 15,209 hours, 10,195 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22066101
- Part serial: 18123
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

TEMPERATURE CONTROL: DIVERTED DUE TO AMBER EMERGENCY PRESSURIZATION  AND  ACM O'TEMP CLIMBING THROUGH APROX 37,000 FT THE RIGHT ENGINE ITT BEGAN TO CLIMB RAPIDLY.  PULLED BACK RIGHT THROTTLE APROX 2 FULL KNOB WIDTHS TO AVOID OVERTEMP.  EVENT BUTTON WAS PUSHED.  SHORTLY THEREAFTER, GOT AMBER EMERGENCY PRESSURIZATION FOLLOWED BY AMBER ACM O'TEMP MESSAGES.  CABIN GOT EXTREMLY HOT. CORRECTIVE ACTION; REPLACED DEFECTIVE ACM IAW CE-680 AMM 21-51-00. LEAK AND OPS CHECK GOOD.
